# SDR VNAA202106081112

- Difficulty date: June 5, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 24,496 hours, 18,090 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303321
- Part serial: 10075H9886
- Condition: Cracked
- Location: Cockpit
- Part time: 24,496 hours, 18,090 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL170 CA NOTICED A CRACK IN THE WINDSHIELD FORMING. WINDSHIELD HEAT THEN FAILED. CA ASKED FOR A DESCENT TO FL100. BEFORE REACHING FL100 THE WINDSHIELD COMPLETELY SPIDER-WEBBED. CA DECLARED AN EMERGENCY AND RETURNED TO CAK. TRUCKS DID ROLL. CABIN DID NOT BRACE. AIR CRAFT LANDED ON RWY 23 AND WAS ABLE TO TAXI TO GATE 8 WITHOUT FURTHER INCIDENT. TAIL 518 IS BEING SENT TO RESCUE THE FLIGHT. / RR'D LH WINDSHIELD IAW CRJ 700 AMM 56-11-01-000/400-801. OPS CHECK GOOD. LEAK CHECK GOOD. RR'D LH WINDSHIELD HEAT CONTROLLER IAW CRJ 700 AMM 30-41-06-000/400-801. OPS CHECK GOOD."
